Article citationsMore>>

R. Fazio, “A Novel Approach to the Numerical Solution of Boundary Value Problems on Infinite Intervals,” Journal on Numerical Analysis, Vol. 33, 1996, pp. 1473-1483. http://dx.doi.org/10.1137/S0036142993252042

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top